Translator Disclaimer
2002 Stable periodic motion of a system with state dependent delay
Hans-Otto Walther
Differential Integral Equations 15(8): 923-944 (2002).

Abstract

We consider an autonomous system of a differential and a functional equation for one-dimensional motion of an object which attempts to regulate its distance from a given point by means of reflected signals. In a suitable, compact state space the forward initial value problem is well-posed. For certain configurations of the parameters involved we prove that there exist periodic orbits which are exponentially stable with asymptotic phase.

Citation

Download Citation

Hans-Otto Walther. "Stable periodic motion of a system with state dependent delay." Differential Integral Equations 15 (8) 923 - 944, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1034.34085
MathSciNet: MR1895573

Subjects:
Primary: 34K13
Secondary: 34K20, 37C27

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.15 • No. 8 • 2002
Back to Top